# SDR RAIA00404001

- Difficulty date: April 5, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 10,443 hours, 9,999 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 0861DT5MOD1
- Part serial: 458
- Condition: Failed
- Location: Lt Aoa
- Part time: 10,405 hours, 9,961 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AOA FAILURE ON TAKE OFF. MAINTENANCE REMOVED AND REPLACED LT AOA VANE.
